# SDR SIMA20141204010

- Difficulty date: December 4, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 10,639 hours, 7,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331669
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIPMENT COMPARTMENT FLOOR WEB IS CRACKED.  REPAIRED IAW ETN-CR-53-099.
